# SDR R61A201806130684

- Difficulty date: June 13, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 11,674 hours, 7,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL REST CORRODED.  REMOVED AND REPLACED THE FWD CARGO DOOR LOWER CENTER SEAL REST IAW SRM 51-40-08.
